# SDR USA2002F00044

- Difficulty date: June 1, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Out Of Rig
- Location: Mains
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN PREPARATION FOR LANDING, CREW EXPERIENCED A LANDING GEAR INDICATION PROBLEM.  GREW RECEIVED 3 GREEN AND 3 RED LANDING GEAR LIGHTS WHEN SELECTING GEAR DOWN.  CREW ACCOMPLISHED GO AROUND AND RETRACTED GEAR.  ALL INDICATIONS NORMAL.  PLACED GEAR HANDLE BACK DOWN AND RECEIVED NORMAL INDICATION OF 3 GREEN AND NO RED LIGHTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE LANDING GEAR CONTROL SYSTEM OUT OF RIG. RERIGGED LANDING GEAR PER MM.  PERFORMED GEAR SWING.  OPERATIONAL CHECK NORMAL.  LIGHT INDICATION CHECKS NORMAL.
